# SDR UPS97524692

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 IN AFT BAY, FLOOR SUPPORT AT STA 1240, LBL 12 IS DAMAGED AND HAS SHEARED FASTENERS.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT AND REPLACED SECTION WITH NEW PER SRM 51-70-12, 51-20-01.
